Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 45-54 (2009)

Dynamics of species in a nonautonomous Lotka-Volterra system

Ta Viet Ton

Vietnam National University

Abstract: In this paper, we study a Lotka-Volterra model with two predators and one prey. The explorations involve the permance, extinction, the existence, uniqueness and global asymptotic stability of a positive solution.

Keywords: Beddington-DeAngelis Predator-Prey system, permanence, extinction

Classification (MSC2000): 34D05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition